Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 1, Pages 3–10 (Mi mz3747)  

This article is cited in 1 scientific paper (total in 1 paper)

Polynomials of Special Form over a Finite Field with an Exact Value of the Trigonometric Sum

L. A. Bassalygo, V. A. Zinov'ev

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We present an explicit construction for polynomials of special form over a finite field whose trigonometric sum is exactly known.

Keywords: polynomial of special form, finite field, (multiple) trigonometric sum, Weil bound

DOI: https://doi.org/10.4213/mzm3747

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:1, 3–9

Bibliographic databases:

UDC: 512.62
Received: 07.11.2006

Citation: L. A. Bassalygo, V. A. Zinov'ev, “Polynomials of Special Form over a Finite Field with an Exact Value of the Trigonometric Sum”, Mat. Zametki, 82:1 (2007), 3–10; Math. Notes, 82:1 (2007), 3–9

Citation in format AMSBIB
\Bibitem{BasZin07}
\by L.~A.~Bassalygo, V.~A.~Zinov'ev
\paper Polynomials of Special Form over a Finite Field with an Exact Value of the Trigonometric Sum
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz3747}
\crossref{https://doi.org/10.4213/mzm3747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374877}
\elib{https://elibrary.ru/item.asp?id=9518297}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 1
\pages 3--9
\crossref{https://doi.org/10.1134/S0001434607070012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700001}
\elib{https://elibrary.ru/item.asp?id=13534500}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649093751}


Linking options:
  • http://mi.mathnet.ru/eng/mz3747
  • https://doi.org/10.4213/mzm3747
  • http://mi.mathnet.ru/eng/mz/v82/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bassalygo L.A., Zinoviev V.A., “On Divisibility of Exponential Sums of Polynomials of Special Type Over Fields of Characteristic 2”, Des. Codes Cryptogr., 66:1-3, SI (2013), 129–143  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:338
    Full text:146
    References:29
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021